| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Charge (1085); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not charge and the therapy cable was not recognized.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The root cause was unable to be determined.
Event or Problem Description
Additional Manufacturer Narrative
Corrected data: section d4 catalog # of the initial medwatch report indicates: unk_smp.Section d4 catalog # of the initial medwatch report should have indicated: 99577-001959.Section d4 gtin of the initial medwatch report indicates: blank.Section d4 gtin of the initial medwatch report should have indicated: (b)(4).
Event or Problem Description